Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 175mg dosulepin plus low dose MAOI... risky?! roscopeeco

Posted by beyondcrazy on December 31, 2010, at 14:47:07

In reply to Re: 175mg dosulepin plus low dose MAOI... risky?!, posted by roscopeeco on December 31, 2010, at 6:11:54

> > Hey, I would like to mix my current dosulepin, (with which I have had partial success) alongside a low dose maoi (nardil or parnate), but is this a big no no because of the risk of seretonin syndrome?!
> >
> > Thanks (and happy new year!)
> >
> > Rover
>
> Anything that is considered a serotonin reuptake inhibitor is going to be contraindicated with a MAOI. From what I can tell, that tricyclic is a relatively mild drug. I don't know too much about your depression or anxiety, but always think about risk vs reward. For instance, if you have one foot in the grave because of your depression, I am sure you can tolerate riskier strategies that prove to work for you.
>
>

Youre absolutely right.

My foot is always in and out of the grave, so I know what you mean as far as risk vs. reward with the meds.

Let me know how it goes.

BC.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[975394]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:beyondcrazy thread:975349
URL: http://www.dr-bob.org/babble/20101231/msgs/975394.html